# SDR DL73K002198

- Difficulty date: November 9, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 46,910 hours, 36,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 2361534
- Part serial: 0
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AISLE EMERGENCY LIGHTS (AFT 3 LAMPS) INOP.  FOUND GROUND TERMINAL LOOSE.  TIGHTENED SAME AND OPERATION NORMAL.
